# SDR 97ZZZX1166

- Difficulty date: March 5, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Saab SF340A
- Propeller: Hamstd 14RF19
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 8022581
- Condition: Cracked
- Location: Shank Fillet
- Part time: 4,770 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING DYE CHECK OF THE BLADE SHANK, CRACK INDICATION IN THE BEARING RACE FILLET RADIUS WAS OBSERVED.  THE INDICATION IS LOCATED APPROXIMATELY 170 DEGREES FROM THE BLADE PIN, CLOCKWISE, AS VIEWED FROM THE BUTT END.  THE INDICATION IS APPROXIMATELY .300 INCH LONG, AND IS ORIENTED CIRCUMFERENTIALLY IN THE RADIUS.
